# SDR SWAA2024071802524

- Difficulty date: June 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS 947.5 AT LEVEL STR 27L AT AFT CARGO COMPARTMENT 2024-393287<[01] REPLACED FITTING LOCATED BS 947.5 AT LEVEL STR 27L AT AFT CARGO COMPARTMENT IAW B737-700 SRM51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 TOOK MEASURE OF CRACK IS : L= 0.880 INCH TOOL USED DIGITAL CALIPER P/N : 500-196-30 ;S/N :B21141537 ; DUE DATE 24 DEC 24 .;[02] CORRECTED STEP 1  REPLACED FITTING LOCATED BS 947.5 AT LEVEL STR 27L AT AFT CARGO COMPARTMENT IAW B737-700 ; SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 TOOK MEASURE OF CRACK IS : L= 0.880 INCH TOOL USED DIGITAL CALIPER P/N : 500-196-30 ; S/N : B21141537 DUE DATE 24 DEC 24 .;[03] COMPLETED TASK CERTIFIED
